# SDR UALA2012031401661

- Difficulty date: March 14, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 62,964 hours, 22,362 cycles
- Engine: Pwa PW2037
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T110320
- Part serial: D01056
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER LOCK HANDLE IS DEFECTIVE.  REMOVED AND INSTALLED LANDING GEAR CONTROL LEVER MODULE PER MM.
